Web of Science: 3 citations, Scopus: 6 citations, Google Scholar: citations
Liouvillian and analytic first integrals for the Brusselator system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2012
Abstract: We characterize the Liouvillian and analytic first integrals for the polynomial differential systems of the form x' = a − (b + 1)x + x2y, y' = bx − x2y, with a, b ∈ R, called the Brusselator differential systems.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Darboux polynomial ; Exponential factor ; Liouvillian first integral ; Analytic first integral ; Brusselator differential systems
Published in: Journal of Nonlinear Mathematical Physics, Vol. 19 Núm. 2 (2012) , p. 8 pp., ISSN 1776-0852

DOI: 10.1142/S1402925112500167


Postprint
7 p, 708.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-28



   Favorit i Compartir